Research ArticleOpen accessComparison of the Bayesian and Maximum Likelihood Estimation for Weibull DistributionAl Omari Mohammed Ahmed, Hadeel Salim Al-Kutubi, Noor Akma IbrahimJournal of Mathematics and Statistics, Vol. 6, Issue 2 · 30 Jun 2010 · 10,955 accessesView PDFCite
Author
4 articles in our journalsNoor Akma Ibrahim
Articles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.
Research ArticleOpen accessEvolution of Spatial Correlation of Mean Diameter: A Case Study of Trees in Natural Dipterocarp ForestRafida M. Elobaid, Mahendran Shitan, Noor Akma Ibrahim et al.Journal of Mathematics and Statistics, Vol. 5, Issue 4 · 31 Dec 2009 · 7,536 accessesView PDFCite
Research ArticleOpen accessRobust Logistic Regression to Static Geometric Representation of RatiosAlireza Bahiraie, Noor Akma Ibrahim, A.K.M. Azhar, Ismail Bin MohdJournal of Mathematics and Statistics, Vol. 5, Issue 3 · 30 Sep 2009 · 8,216 accessesView PDFCite
Research ArticleOpen accessOn The Estimation of Survival Function and Parameter Exponential Life Time DistributionHadeel Salim Al-Kutubi, Noor Akma IbrahimJournal of Mathematics and Statistics, Vol. 5, Issue 2 · 30 Jun 2009 · 8,065 accessesView PDFCite